# SDR CA160315004

- Difficulty date: March 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 50,893 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FLIGHT CREW WERE UNABLE TO RETRACT LANDING GEAR AS THE LANDING GEAR CONTROL HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  THE CREW SELECTED THE OVERRIDE SWITCH WITH NO RESULTS.  THE CREW DECIDED TO RETURN TO DEPARTURE FIELD AND MADE A ROUTINE LANDING. MAINTENANCE PERSONNEL CONDUCTED TROUBLESHOOTING AND FOUND THE LANDING GEAR SELECTOR TO BE AT FAULT. THE LANDING GEAR SELECTOR WAS REPLACED, ACFT JACKED AND FUNCTION TESTED SERVICEABLE. NO FURTHER FAULTS WERE NOTED.
